# SDR AALA20120711004

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Enrty Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HOLD OPEN HOOK CUTOUT SKIN DOUBLER DAMAGED.  INSTALLED DOUBLER PER EA COMP-52-024852.
